# SDR DALA2017010400144

- Difficulty date: December 28, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 63,097 hours, 17,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 604-618
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER FLOOR CUSB WEB BS 604 - 618. REMOVED THE CORROSION IAW SRM AND FOUND TO BE OUT OF LIMITS. FABRICATED A REPAIR AND INSTALLED IAW DWG.
